Posted by monica (188.8.131.52) on March 14, 2000 at 12:34:10:
a while ago i had a doctor to go to, and she began discussing the possibility of hormonal imbalance being a contributing factor to my clusters... she thought perhaps a drug with estrogen in it would help me to get fewer clusters during times of the month drastic hormonal changes take place. have any of you tried going that route? i was cut off of my insurance before i could ever pursue the possibility, so now matters are in my hands, but i know of some over-the-counter drugs that contain estrogen, and if i really wanted to get some estrogen, birth control pills are given away at free clinics everywhere. i just want to know whether or not that could even help... actually, now that i think of it, birth control pills are related to people getting headaches, aren't they? i just have nowhere else to turn, i'm in the middle of a bad cluster and grasping at straws, so if any of you know of anything that could help me, short of decapitation, i would very much appreciate it.
Post a Followup